期刊文献+

非线性矩阵方程X+A~* X^(-q) A=Q的Hermite正定解

The Hermite Positive Definite Solution of the Nonlinear Matrix Equation X+A~* X(-q) A=Q
下载PDF
导出
摘要 非线性矩阵方程X+A*X-qA=Q,这里A是n阶非奇异复数阵,Q为q≥1阶Hermite正定距阵.在q≥1时上面矩阵方程有正定解,或者是此正定解唯一,并给出它们的充分以及必要条件,接着又给出了求上面方程正定解的迭代法. Nonlinear Q is of n order Hermite, positive definite solution, and necessary conditions matrix equation X +A * X-qA = Q, here A is the order nonsingular complex matrix, and it is positive definite matrix. When q≥ 1, the above matrix equation has a or it is the only one positive definite solution, at the same time, their sufficient are given, and then definite the above equations iterative method.
机构地区 东北林业大学
出处 《哈尔滨师范大学自然科学学报》 CAS 2015年第2期24-26,共3页 Natural Science Journal of Harbin Normal University
关键词 奇异值 酉不变范数 不动点 特征值 谱范数 Singular value Unitary invariant norm Fixed point Eigenvalue Spectrum norm
  • 相关文献

参考文献1

二级参考文献9

  • 1Anderson W.N., Morley T.D., Trapp G.E., Positive solutions to X = A-BX^-1B*, Linear Algebra Appl., 134(1990), 53-62.
  • 2Engwerda J.C., On the existence of a positive definite solution of the matrix equation X + A^TX^-1A = I, Linear Algebra Appl., 194 C1993), 91-108.
  • 3Engwerda J.C., Ran A.C.M., Rijkeboer A.L., Necessary and sufficient conditions for the existence of a positive definite solution of the matrix equation X + A^*X^-1A = I, Linear Algebra Appl., 186(1993), 255-275.
  • 4Zhan X., On the matrix equation X + A*X-1A = I, Linear Algebra Appl., 247 (1996),337-345.
  • 5Xu S.F., Perturbation analysis of the maximal solution of the matrix equation X +A^*X^-1A = P, Linear Algebra Appl., 336 (2001), 61-70.
  • 6Sun J.G., Xu S.F., Perturbation analysis of the maximal solution of the matrix equation X + A^*X^-1A = P.II, Linear Algebra Appl., 362 (2003), 211-228.
  • 7Liu X.G., Gao H., On the positive definite solutions of the matrix equations X^s±A^T X^-tA = In, Linear Algebra Appl., 368 (2003), 83-97.
  • 8Ran A.C.M., Reurings M.C.B., On the nonlinear matrix equation X + A^*F(X)A = Q:solutions and perturbation theory, Linear Algebra Appl., 346 (2002), 15-26.
  • 9Zhang Yuhai, On Hermitian positive definite solutions of matrix equation X + A^*X^-2A =I, Linear Algebra Appl., 326 (2001), 27-44.

共引文献18

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部